# SDR C2XA01IA425

- Difficulty date: December 27, 2001
- Submitted: December 29, 2001
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING POST FLIGHT INSPECTION THE CREW NOTED THAT THREE AISLE PATH LIGHT BULBS WERE BURNED OUT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT AISLE PATH LIGHT BULBS, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
